# SDR VNAA2019100321101

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 40,463 hours, 30,227 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH FL250 THE CREW RECEIVED A CABIN ALTITUDE WARNING MESSAGE. CREW IMMEDIATELY PUT ON THEIR OXYGEN MASK AND RAN THE QRH. THEY BEGAN A DECENT OF 2,500FT PER MINUTE DOWN TO 10,000FT. CREW DECIDED TO DIVERT TO DULLES DUE TO THE LONG RUNWAYS AND BECAUSE IT WOULD GIVE THE CREW ENOUGH TIME TO SET UP THE AIRCRAFT FOR LANDING. IAD BEING ABOUT 50NM AWAY AT THE TIME OF THE WARNING. THE CREW DID DECLARE AN EMERGENCY AND WAS GIVEN PRIORITY HANDLING FROM AIR TRAFFIC CONTROL. THE OXYGEN MASK DID NOT FALL IN THE CABIN. CREW WAS ABLE TO LAND SAFELY AND HAD THEAIRCRAFT INSPECTED. CREW WAS ABLE TO TAXI TO THE GATE UNDER THEIR OWN POWER. MAINTENANCE REINSTALLED PRESSURE VENT FLAP WITH NEW HARDWARE IAW AMM 52-11-15-400-801-A01 OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
